# SDR AALA202312260929

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 17,317 hours, 7,426 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ILLUMINATED DURING TAKE OFF ROLL. ADJUSTED L1 FORWARD PROXIMITY SWITCH TARGET. PER AMM 52-71-11. L1 DOOR INDICATION OPERATIONAL CHECK GOOD.
